# SDR DXTA200810043294

- Difficulty date: October 4, 2008
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 11,910 hours, 9,585 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH BRAKES ON BOTH SIDES FAILED ON LANDING. BRAKE RESERVOIR IS FULL. ACCUMULATOR PRESSURE GAUGE READS RESIDUAL PRESSURE ONLY. CIRCUT BREAKER WAS CHECKED IN. NO BRAKE PRESSURE WAS SHOWN ON ANNUNCIATOR PANEL.  REMOVED AND REPLACED RELAY K-745 WITH NEW. SYSTEM OPS CHK GOOD. REF MM 32-42-06.
